MathSciNet Relay Station
MathSciNet bibliographic data
MR2677213 90C27 (90C10 90C59)
Puchinger, Jakob; Raidl, Günther R.; Pferschy, Ulrich The multidimensional knapsack problem: structure and algorithms. INFORMS J. Comput. 22 (2010), no. 2, 250–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement